# SDR A6WA202202168104

- Difficulty date: February 2, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 22850082145
- Part serial: NSN
- Condition: None
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE (ESN801422) NOSE COWL SUPPORT BRACKET IS LOOSE INBOARD SIDE OF ENGINE.   ***AIRCRAFT REMOVED FROM SERVICE***  INTERIM REPAIR - VERIFIED NUMBER 1 ENGINE NOSE COWL SUPPORT BRACKET P/N 228-50082-145 HAS NOT CAUSED DAMAGE TO SURROUNDING STRUCTURE. INTERIM INSPECTIONS EVERY 500FC TO ENSURE NO DAMAGE PROPAGATION AND NO DAMAGE TO SURROUNDING STRUCTURE. PERMANENT REPAIR WITHIN 10,100FC TO REPAIR OR REPLACE THE DAMAGED SUPPORT. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ254-0182 REV A DATED 2/2/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20404, TT: 39,745:56 TC: 39,335.
